Asymptotically self-similar blow-up of semilinear heat equations

Robert Kohn, Y Giga

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)297-319
JournalCommunications on Pure and Applied Mathematics
Volume38
StatePublished - 1985

Cite this

Asymptotically self-similar blow-up of semilinear heat equations. / Kohn, Robert; Giga, Y.

In: Communications on Pure and Applied Mathematics, Vol. 38, 1985, p. 297-319.

Research output: Contribution to journalArticle

@article{751152e428e04e58a1ccedba9d2ee406,
title = "Asymptotically self-similar blow-up of semilinear heat equations",
author = "Robert Kohn and Y Giga",
year = "1985",
language = "English (US)",
volume = "38",
pages = "297--319",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - Asymptotically self-similar blow-up of semilinear heat equations

AU - Kohn, Robert

AU - Giga, Y

PY - 1985

Y1 - 1985

M3 - Article

VL - 38

SP - 297

EP - 319

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -